# SDR AALA20150313007

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 74,309 hours, 26,539 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER NOT DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB RT ENG WOULD NOT CONTINUE TO MAKE CLIMB POWER.  NO VIBRATION OR OTHER PROBLEMS NOTED.  R & R RT ELECTRONIC ENG CONTROL SUPERVISOR & LIMITER IAW AMM 73-21-07.  SYS CHECKED NORMAL.
